How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55457
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I take the contraceptive pill Levest and have just finished

Resolved Question:

I take the contraceptive pill Levest and have just finished my pill-free week but have had no bleeding. Last month my bleeding did not start until 7 days after the last pill in the pack and I only had one day of what I would consider proper bleeding followed by several days of just very dark and fairly dry discharge. I'm not sure if I should be concerned about this or not and if I should make an appointment with my GP.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Thanks for this question and yes you should
Any change in bleeding should be evaluated by your doctor.
Many things can cause it
ovarian issues, cervical polyps, thyroid, anemia, etc
Get this checked when you can
Dr. Phil, MD and 4 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)